MAUDE Adverse Event Report: SUPERDIMENSION INC. SUPERTRAX NEEDLE TIP CYTOLOGY BRUSH; ENDOSCOPIC CYTOLOGY BRUSH

SUPERDIMENSION INC. SUPERTRAX NEEDLE TIP CYTOLOGY BRUSH; ENDOSCOPIC CYTOLOGY BRUSH
Model Number AKI00100-01
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pneumothorax (2012)
Date of Event 09/20/2016
Type of Reportable Event Serious Injury
Event or Problem Description
Patent was desaturated to 83%, with surgical emphysema and respiratory distress.No chest sounds on the left side.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.The incoming inspection records were reviewed and there were no anomalies observed associated to this issue.Pneumothorax is a known short term complication when a lung biopsy is performed during a transbronchial lung biopsy or ct guided percutaneous biopsy.
 
Event or Problem Description
A patient received a large left pneumothorax during a superdimension enb procedure.A chest drain was inserted.
 
Event or Problem Description
The site reports that the pneumothorax resolved on (b)(6) 2016.

Brand Name
SUPERTRAX NEEDLE TIP CYTOLOGY BRUSH
Common Device Name
ENDOSCOPIC CYTOLOGY BRUSH
Manufacturer (Section D)
SUPERDIMENSION INC.
161 cheshire lane
suite 100
minneapolis MN 55441
MDR Report Key6053498
Report Number3004962788-2016-00281
Device Sequence Number75369
Product Code FDX
UDI-Device Identifier10884521200463
UDI-Public10884521200463
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K834402
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/04/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAKI00100-01
Device Lot NumberSD1115175
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 10/04/2016
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date10/25/2016
Supplement Report FDA Received Date10/25/2016
12/22/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
(B)(4)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR